# SDR UIEA2018072301539

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,819 hours, 15,610 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AT 18000 FT GOT WXR FAIL STATUS MESSAGE ON F/O ND. PERFORMED OPS TEST OF WEATHER RADAR AS PER AMM 34-43-00, NO MESSAGES PRESENT. OPS CHECK GOOD.
